# SDR JJBA20120506002

- Difficulty date: May 6, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,545 hours, 38,443 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION,  NOSE GEAR DOOR AND UNSAFE LIGHTS REPEATEDLY CYCLED.  CREW FOLLOWED EMERGENCY AND ABNORMAL CHECKLISTS AND GEAR RETRACTED NORMALLY.  NO EMERGENCY DECLARED.   MX INSPECTED NOSE GEAR AND NOSE GEAR DOORS AND WERE UNABLE TO FIND ANYTHING OUT OF THE ORDINARY.  CLEANED NOSE GEAR PROXIMITY SWITCH AND RERACKED THE PSEU.  GROUND OPS CHECK PERFORMED WITH SATISFACTORY RESULTS.  ACFT RETURNED TO SERVICE.
